# SDR CA101210006

- Difficulty date: December 9, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 172S
- Aircraft time: 4,788 hours
- Engine: Lyc IO360L2A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Part number: S136010L
- Condition: Failed
- Location: Te Flaps
- Part time: 4,787 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAILED TO EXTEND FOUND CIRCUIT BREAKER NOT CARRYING POWER WITH ANY CURRENT DRAW AND SEEMED TO "POP" WITH NO INDICATION ON THE BREAKER .CIRCUIT BREAKER REPLACED WITH NEW AND FLAPS OPERATED NORMAL.
